# SDR KX5R20140914003

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: General aviation
- Aircraft: N1525C
- Make and model: Beech B300
- Aircraft serial: FL88
- Aircraft time: 7,317 hours, 5,890 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1015210161L
- Part serial: 438B92
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP ACTUATOR FOUND SPLIT LENGTHWISE ALONG LENGTH OF ACTUATOR PISTON DURING ROUTINE PHASE 1 INSPECTION.  PHASE 1 INSPECTION CONSISTS OF EMPHASIS ON THE WINGS STRUCTURE AND ASSOCIATED COMPONENTS. FLAPS OPERATED NORMALLY BUT LT INBD FLAP ACTUATOR MADE NOISE.  ACTUATOR WAS R & R WITH SERVICEABLE OVERHAULED ASSEMBLY. FLAPS WERE CHECKED FOR CORRECT TRAVEL AND OPERATION, NO OTHER DISCREPENCIES WERE NOTED.
